This should be discussed with a specialist. Both Seroquel and Abilify are antipsychotics. If the physician decided it was clinically warranted to give both medications together the patient would need to be monitored very carefully for side-effects. These include abdominal pain, fever, heat intolerance, blurred vision, confusion, and/or hallucinations. Patients would need to be warned to avoid activities requiring mental alertness until they know how these agents affect them. A reduction in dosages may be necessary if excessive adverse effects develop.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
What are the health risks combining two and/or more of the following prescribed medicines?:,and why?
Posted 12 Feb 2010 • 3 answers
Posted 24 Jun 2010 • 1 answer
Posted 9 Aug 2011 • 8 answers
Posted 24 Nov 2011 • 5 answers
Posted 21 Apr 2016 • 1 answer